If I take 3mg risperdal 2 times a night and I ended up taking 4/5 pills tonight what can happened?
Overdoses on Risperdal, the symptoms can vary. Some commonly reported symptoms of a Risperdal overdose include: Drowsiness; A rapid heart rate (tachycardia); Low blood pressure (hypotension); Shakiness, uncontrollable muscle contractions, or other unusual body movements; An irregular heart rhythm (arrhythmia); Seizures; Loss of life.
Hope that the above did not happen! Please take care.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 6 Apr 2010 • 1 answer
Posted 8 Sep 2012 • 2 answers
Posted 15 Feb 2016 • 0 answers
Posted 16 Feb 2016 • 0 answers